# SDR AALA2020072209017

- Difficulty date: July 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 20,794 hours, 7,971 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Defective
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING 13,500 BAT DISCHARGE LIGHT ILLUMINATED . AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORF WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED BATTERY CHARGER PER AMM 24-31-21,(AALA202007199006) REPLACED STATIC INVERTER PER AMM 24-34-21,  REPLACED BATTERY PER AMM 24-31-11, AND REPLACED STANDBY POWER CONTOL UNIT(SPCU) PER AMM 24-34-11.  A SATISFACTORY OPERATIONAL CHECK OF ALL REPLACED ITEMS WAS ACCOMPLISHED.
